Alert archive / Kentucky / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 65, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 3, 2008, 7:42 AM EDT for Clark County, Fayette County, Madison County, Kentucky. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 3, 2008, 7:42 AM EDT (11:42 UTC)
- Expired
- Jun 3, 2008, 8:15 AM EDT
- In force
- 33 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
Counties Clark County, KY, Fayette County, KY, Madison County, KY
The radar
The Jackson,KY radar (KJKL), 90 km from the middle of the area, began a volume at 11:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 00:00Z, 11.7 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 5 J/kg
- Mixed-layer CIN
- -41 J/kg
- Mixed-layer LCL
- 2475 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLMK 031142 SVRLMK KYC049-067-151-031215- /O.NEW.KLMK.SV.W.0065.080603T1142Z-080603T1215Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE LOUISVILLE KY 742 AM EDT TUE JUN 3 2008 THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CLARK COUNTY IN EAST CENTRAL KENTUCKY... SOUTHEASTERN FAYETTE COUNTY IN EAST CENTRAL KENTUCKY... NORTHERN MADISON COUNTY IN EAST CENTRAL KENTUCKY... * UNTIL 815 AM EDT... * AT 740 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL. THIS STORM WAS LOCATED 10 MILES WEST OF WINCHESTER..AND MOVING SOUTHEAST AT 29 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... WINCHESTER BY 755 AM EDT... LAT...LON 3799 8406 3782 8418 3793 8446 3808 8435 TIME...MOT...LOC 1142Z 298DEG 26KT 3799 8436 $$ JSD
2 follow-up statements
000 WWUS53 KLMK 031159 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 757 AM EDT TUE JUN 3 2008 KYC049-067-151-031215- /O.CON.KLMK.SV.W.0065.000000T0000Z-080603T1215Z/ FAYETTE KY-CLARK KY-MADISON KY- 757 AM EDT TUE JUN 3 2008 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 AM EDT FOR NORTHERN MADISON...CLARK AND SOUTHEASTERN FAYETTE COUNTIES... AT 740 AM EDT...TRAINED WEATHER SPOTTERS REPORTED WIND DAMAGE ACROSS LEXINGTON. THIS STORM IS CAPABLE OF PRODUCING DIME SIZE HAIL AND DAMAGING WINDS. THIS STORM WAS LOCATED NEAR FORD...OR ABOUT 12 MILES SOUTHEAST OF LEXINGTON...MOVING SOUTHEAST AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... RUCKERVILLE BY 810 AM EDT... LAT...LON 3799 8406 3782 8418 3793 8446 3808 8435 TIME...MOT...LOC 1157Z 298DEG 26KT 3794 8424 $$ JSD
000 WWUS53 KLMK 031215 SVSLMK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 814 AM EDT TUE JUN 3 2008 KYC049-067-151-031224- /O.EXP.KLMK.SV.W.0065.000000T0000Z-080603T1215Z/ FAYETTE KY-CLARK KY-MADISON KY- 814 AM EDT TUE JUN 3 2008 ...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MADISON...CLARK AND SOUTHEASTERN FAYETTE COUNTIES EXPIRES AT 815 AM EDT... THE STORM THAT PROMPTED THE WARNING HAS WEAKENED SLIGHTLY. HOWEVER STRONG STORMS REMAIN IN THE AREA. THESE ARE CAPABLE OF PRODUCING SMALL HAIL...GUSTY WINDS...PERIODS OF HEAVY RAIN AND DEADLY LIGHTNING. LAT...LON 3799 8406 3782 8418 3793 8446 3808 8435 TIME...MOT...LOC 1214Z 298DEG 26KT 3788 8410 $$ AL
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 3, 7:40 AM EDT, 2 minutes earlier.
Area forecast discussion, Jun 3, 7:40 AM EDT, 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 740 AM EDT TUE JUN 3 2008 .UPDATE.... UPDATED FORECAST OUT BY 7:45 TO REFLECT CURRENT THUNDERSTORMS AND EXPECTED ADDITIONAL THUNDERSTORMS UPSTREAM. WE WILL UP POPS IN THE NORTHERN CWFA TO CATEGORICAL WITH CHANCE POPS ACROSS THE SOUTH. SHORT RANGE(TODAY AND TONIGHT)... PRIMARY CONCERN WILL BE THE AREAL COVERAGE OF THUNDERSTORMS EXPECTED TO MOVE ACROSS OUR NORTHERN CWA DURING THE EARLY MORNING HOURS. ENERGETIC UPPER FLOW ACROSS THE CONUS CURRENTLY FEATURES A TROUGH ACROSS THE ROCKIES...A FLAT RIDGE ACROSS THE SOUTHERN PLAINS AND TROUGHING ACROSS NORTHERN NEW ENGLAND. UPPER ENERGY ACROSS THE SOUTHERN ROCKIES WILL EJECT NORTHEASTWARD TOWARDS THE LOWER GREAT LAKES TODAY. LOW PRESSURE NOW OVER KANSAS WILL SCOOT EAST NORTHEAST ALONG A WARM FRONT THAT WILL WILL MOVE NORTH TOWARDS NORTHERN ILLINOIS LATE TODAY. CURRENTLY THE SURFACE WARM FRONT LIES ROUGHLY FROM ST LOUIS SOUTHEASTWARD INTO CENTRAL TENNESSEE...WITH AN ELEVATED BAROCLINIC ZONE TO THE NORTHEAST OF THIS SURFACE FRONT. BY LATE TODAY...THIS FRONT WILL LIFT NORTH OF KENTUCKY AND BRING IN INFLUX OF VERY WARM HUMID AIR FOR THE NEXT SEVERAL DAYS. THE GFS IS MOST ACCURATE WITH ITS DEPICTION OF THE ONGOING DEVELOPMENT OF AN MCS ACROSS CENTRAL ILLINOIS. THIS CONVECTION WILL CONTINUE THROUGH THE EARLY MORNING HOURS AND MOVE EAST SOUTHEAST ALONG THE 850-300 MB THICKNESS LINES. THE GFS TRACK OF PRECIPITATION MAY BE A BIT NORTHEAST OF REALITY...AND WILL TAKE A BLEND OF THE GFS AND THE HPCQPF FROM 06Z. ELEVATED THUNDERSTORMS SHOULD ENTER SOUTHWEST INDIANA BY 3 AM AND MOVE NORTHEAST OF A LINE ROUGHLY FROM DUBOIS THROUGH JEFFERSON COUNTY KENTUCKY...THROUGH PERHAPS THE LEXINGTON AREA. EXPECT A SHARP PRECIP GRADIENT ALONG THE SOUTHWEST EDGE OF THESE THUNDERSTORMS. LITTLE OR NO RAIN IS EXPECTED THIS MORNING ACROSS CENTRAL AND SOUTHERN KENTUCKY...WHILE WIDESPREAD THUNDER IS EXPECTED ACROSS OUR NORTHERN STRIP OF COUNTIES. FORECAST SOUNDINGS DO SHOW A STRENGTHENING 850MB SOUTHWESTERN JET DEVELOPING TOWARDS 12Z. TRAINING CELLS ALONG THIS EXPECTED MCS HINT AT PERHAPS SOME HEAVY RAINFALL ALONG THE MAIN AXIS OF THESE WEST TO EAST ORIENTATED STORMS. FEEL THE RISK FOR SEVERE STORMS IS LOW DUE TO SOMEWHAT MARGINAL ELEVATED INSTABILITY...ALTHOUGH SOME OF THE STRONGER CELLS MAY CONTAIN SMALL HAIL. BY MID TO LATE MORNING...STORMS SHOULD BE EXITING THE NORTHERN BLUEGRASS AREA. THIS AFTERNOON SHOULD BE MOSTLY DRY AS CONVECTIVE CHANCES MOVE FARTHER NORTH ALONG RETREATING WARM FRONT. WILL HOWEVER...KEEP CHANCE POPS ACROSS OUR NORTHERN COUNTIES THIS AFTERNOON AND EVENING. TEMPERATURES WILL WARM INTO THE UPPER 80S ACROSS OUR SOUTH...WITH SOUTHWEST WINDS INCREASING TO 10 TO 15 MPH. IN THE EXTENDED (WEDNESDAY THROUGH MONDAY)... LITTLE CHANGE TO THE EXTENDED THIS MORNING...WITH VERY WARM WEATHER AND OCCASIONAL CHANCES FOR THUNDERSTORMS STILL THE TREND FOR THE 2-7 DAY PERIOD. FIRST SHOT FOR THUNDERSTORMS CONTINUES TO BE WEDNESDAY MORNING ESPECIALLY IN THE NORTHERN ZONES...IF LINGERING MOISTURE ASSOCIATED WITH THE NORTHERN MOVING COLD FRONT HANGS ON ACROSS THE AREA. THIS PRECIPITATION MOVES OFF QUICKLY TO THE NORTH BY MIDDAY FOR A WEDNESDAY AFTERNOON THROUGH EARLY FRIDAY PERIOD OF DRY WEATHER UNDER A BUILDING RIDGE OF HIGH PRESSURE FROM THE SOUTHEAST. THIS STRETCH ALSO APPEARS TO BE THE WARMEST IN THE EXTENDED AT THIS TIME...WEDNESDAY AFTERNOON THROUGH FRIDAY AFTERNOON...WITH HIGHS IN THE 90S AND LOW TEMPERATURES IN THE LOWER TO MI 70S. SOME SLIGHT RELIEF FROM TEMPERATURES MAY COME FROM A STORM SYSTEM THAT WILL BRING OUR NEXT CHANCE FOR THUNDERSTORMS LATE FRIDAY THROUGH SATURDAY NIGHT...BUT VERY WARM WEATHER SHOULD BE AROUND THROUGH THE END OF THE EXTENDED. TIMING ONSET OF ANY THUNDERSTORMS WITH THIS SYSTEM STILL SOMEWHAT IN DOUBT...AND IS LIKELY TO BE LATER IF ANYTHING AS THE RIDGE TO THE SOUTHEAST WILL BE SLOW TO BREAK DOWN. SLOWER PROGRESSION OF THE SYSTEM AS A WHOLE COULD LINGER SHOWERS INTO SUNDAY AS WELL...BUT WILL LOOK TO FURTHER MODEL RUNS FOR CONSISTENCY BEFORE MAKING ANY ADDITIONS OF POP CHANCES IN THE SUNDAY AND BEYOND TIME FRAME. && .AVIATION (12Z TAFS)... EXPECT SCATTERED THUNDERSTORMS TO CONTINUE THROUGH THE MORNING HOURS AT ALL TAF SITES...WITH INCREASING COVERAGE AT SDF TOWARDS 18Z. ALTHOUGH SCATTERED STORMS MAY CONTINUE AT BWG THROUGH 14Z...STORMS WILL LIKELY DIMINISH AFTER MID MORNING. CIGS SHOULD STAY VFR EXCEPT WITHIN THUNDERSTORMS. A CLUSTER OF THUNDERSTORMS NOW EAST OF ST LOUIS WILL MOVE EAST SOUTHEAST ACROSS SOUTHERN ILLINOIS. BASED ON EXTRAPOLATED TRACK OF THESE STORMS...THEY WILL REACH SDF AROUND 18Z....AND AT LEX AROUND 11-13Z...SHOULD THEY HOLD TOGETHER. SURFACE WINDS WILL STAY RELATIVELY LIGHT THIS MORNING...BUT WILL INCREASE TO 10 TO 15 MPH THIS AFTERNOON. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && UPDATE.......JA SHORT TERM...JSD LONG TERM....JM AVIATION.....JSD
Hazardous weather outlook, Jun 3, 3:54 AM EDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 354 AM EDT TUE JUN 3 2008 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-040800- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 354 AM EDT TUE JUN 3 2008 /254 AM CDT TUE JUN 3 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TODAY AND TONIGHT. OCCASIONAL THUNDERSTORMS ARE LIKELY ACROSS NORTHERN KENTUCKY AND SOUTHERN INDIANA THIS MORNING. ONLY MARGINAL INSTABILITY IS AVAILABLE AND NONE OF THESE STORMS ARE EXPECTED TO BE SEVERE. SCATTERED THUNDERSTORMS MAY DEVELOP ACROSS SOUTHERN INDIANA OR NORTH CENTRAL KENTUCKY LATE THIS AFTERNOON AND EVENING. STORMS THAT DEVELOP THIS AFTERNOON MAY BECOME STRONG WITH BRIEF VERY HEAVY RAINFALL...FREQUENT CLOUD TO GROUND LIGHTNING AND GUSTY WINDS. SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE NORTH OVERNIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. THUNDERSTORMS WILL BE POSSIBLE WEDNESDAY MORNING AND AGAIN FRIDAY AFTERNOON THROUGH SATURDAY EVENING. IN ADDITION TO DANGEROUS LIGHTNING...ANY THUNDERSTORMS THAT OCCUR WILL CONTAIN BRIEF HEAVY RAINFALL AND GUSTY WINDS. AT THIS TIME...SEVERE THUNDERSTORMS ARE NOT ANTICIPATED WEDNESDAY MORNING...OR FRIDAY AFTERNOON THROUGH SATURDAY EVENING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Jun 3, 5:35 AM EDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 535 AM EDT TUE JUN 3 2008 KYZ030-031045- JEFFERSON KY- INCLUDING THE CITY OF...LOUISVILLE 535 AM EDT TUE JUN 3 2008 ...THUNDERSTORM TO MOVE THROUGH THE LOUISVILLE AREA... A THUNDERSTORM WILL MOVE THROUGH THE LOUISVILLE AREA OVER THE NEXT HOUR OR SO. THIS THUNDERSTORM WILL CONTAIN DANGEROUS LIGHTNING AND PERIODS OF HEAVY RAINFALL. IN ADDITION...SMALL PEA SIZED HAIL MAY OCCUR AT TIMES WITH THIS STORM AS IT PASSES THROUGH THE COUNTY.
Special weather statement, Jun 3, 5:56 AM EDT, 1 hour 46 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 556 AM EDT TUE JUN 3 2008 KYZ034-035-031045- FRANKLIN-SHELBY- 556 AM EDT TUE JUN 3 2008 ...STRONG STORM WILL MOVE OUT OF EASTERN SHELBY TOWARDS FRANKLIN COUNTY... AT 552 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6 MILES EAST OF SHELBYVILLE...OR 30 MILES SOUTH OF CARROLLTON...AND MOVING EAST AT 20 MPH. FREQUENT DEADLY LIGHTNING...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH... ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE... NEAR BAGDAD BY 605 AM EDT. NEAR CAPITAL CITY AIRPORT BY 630 AM EDT. NEAR FRANKFORT BY 635 AM EDT. NEAR FORKS OF ELKHORN BY 640 AM EDT. JSD
Special weather statement, Jun 3, 6:25 AM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 625 AM EDT TUE JUN 3 2008 KYZ056-057-031115- GARRARD-MADISON- 625 AM EDT TUE JUN 3 2008 ...STRONG THUNDERSTORMS EXPECTED TO MOVE EAST ACROSS GARRARD AND MADISON COUNTIES. ... AT 621 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NICHOLASVILLE TO DANVILLE...MOVING EAST AT 37 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN...AND SMALL PEA OR MARBLE SIZE HAIL... ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR LANCASTER BY 630 AM EDT. NEAR RICHMOND BY 645 AM EDT. JSD
Local storm report, Jun 3, 6:34 AM EDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
634 AM EDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 AM HAIL FRANKFORT 38.19N 84.87W
06/03/2008 E0.75 INCH FRANKLIN KY EMERGENCY MNGR
SIZE ESTIMATED OUTSIDE WINDOW OF EMERGANCY DISPATCH
&&
JSDSpecial weather statement, Jun 3, 6:41 AM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 641 AM EDT TUE JUN 3 2008 KYZ040-041-031130- FAYETTE-WOODFORD- 641 AM EDT TUE JUN 3 2008 ...STRONG STORM WILL MOVE ACROSS FAYETTE COUNTY... AT 638 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR VERSAILLES...OR 12 MILES SOUTHWEST OF GEORGETOWN...AND MOVING SOUTHEAST AT 30 MPH. FREQUENT DEADLY LIGHTNING...HEAVY RAIN...SMALL PEA OR MARBLE SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH... ARE EXPECTED WITH THIS STORM. THIS STORM WILL BE... NEAR LEXINGTON BY 700 AM EDT. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. JSD
Local storm report, Jun 3, 7:28 AM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
728 AM EDT TUE JUN 03 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 AM TSTM WND DMG 4 W LEXINGTON 38.04N 84.53W
06/03/2008 FAYETTE KY EMERGENCY MNGR
POWER LINES REPORTED DOWNED NEAR LEES TOWN AND WEST
HAMPTON.
&&
JSDThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 3, 6:17 AM EDT | Severe Thunderstorm Warning | LMK | Franklin, Woodford | 28 min |
| Jun 3, 7:16 AM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette | 29 min |
| Jun 3, 8:29 AM EDT | Severe Thunderstorm Warning | LMK | Bourbon, Fayette, Scott | 31 min |
| Jun 3, 8:31 AM EDT | Severe Thunderstorm Warning | LMK | Jefferson | 29 min |
| Jun 3, 1:23 PM EDT | Severe Thunderstorm Warning | LMK | Trimble | 37 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.